BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Positive solutions of Dirichlet and homoclinic type for a class of singular equations

Participants in the publication
Pasquale Candito (Author)
Roberto Livrea (Author)
Luís Sanchez (Author)
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Manuel Zamora (Author)

Date of Submisson/Request
2017-05-24
Date of Publication
2018-05-00

Where published
Journal of Mathematical Analysis and Applications

Publication Identifiers
ISSN - 0022-247X

Publisher
Elsevier BV

Volume
461
Number
2

Starting page
1561
Last page
1584

Document Identifiers
URL - http://dx.doi.org/10.1016/j.jmaa.2017.12.023
DOI - https://doi.org/10.1016/j.jmaa.2017.12.023

Rankings
SCOPUS Q1 (2017) - 1.103 - Analysis


Export

APA
Pasquale Candito, Roberto Livrea, Luís Sanchez, Manuel Zamora, (2018). Positive solutions of Dirichlet and homoclinic type for a class of singular equations. Journal of Mathematical Analysis and Applications, 461, 1561-1584. ISSN 0022-247X. eISSN . http://dx.doi.org/10.1016/j.jmaa.2017.12.023

IEEE
Pasquale Candito, Roberto Livrea, Luís Sanchez, Manuel Zamora, "Positive solutions of Dirichlet and homoclinic type for a class of singular equations" in Journal of Mathematical Analysis and Applications, vol. 461, pp. 1561-1584, 2018. 10.1016/j.jmaa.2017.12.023

BIBTEX
@article{37667, author = {Pasquale Candito and Roberto Livrea and Luís Sanchez and Manuel Zamora}, title = {Positive solutions of Dirichlet and homoclinic type for a class of singular equations}, journal = {Journal of Mathematical Analysis and Applications}, year = 2018, pages = {1561-1584}, volume = 461 }